MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Advanix? Pancreatic Stent; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Advanix? Pancreatic Stent; catheter, biliary, diagnostic
Model Number M00537010
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
Advanix? Pancreatic Stent
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50112116
Report Number3005099803-2026-03132
Device Sequence Number13452132
Product Code FGE
UDI-Device Identifier08714729856726
UDI-Public(01)08714729856726(17)270108(10)36928428
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00537010
Device Catalogue NumberM00537010
Device Lot Number0036928428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale